Downloads: 127

Files in This Item:
File Description SizeFormat 
1560-06.pdf876.93 kBAdobe PDFView/Open
Title: Asymptotic properties of estimators in errors-in-variables models(Statistical Decision for Multiple Comparison and Its Related Topics)
Authors: 大貫, 光隆  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Ohnuki, Mitsutaka
Akahira, Masafumi
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1560
Start page: 64
End page: 79
URI: http://hdl.handle.net/2433/81067
Appears in Collections:Statistical Decision for Multiple Comparison and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.